MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) UNIFY CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) UNIFY CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3231-40Q
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Codes Therapeutic Effects, Unexpected (2099); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that patient presented in clinic for follow-up.The device was found to be in backup vvi mode.The device was explanted and replaced.The device is included in the premature battery depletion with implantable cardioverter defibrillator advisory.There was no allegation of premature battery depletion.
 
Event or Problem Description
New information received indicated that the patient received inappropriate shocks.
 
Additional Manufacturer Narrative
The reported field event of backup vvi (bvvi) was confirmed in the laboratory and was due to a power-on reset (por) that occurred because of low battery voltage.A longevity calculation was performed based on usage and calculations showed battery depletion was normal.The reported event of inappropriate shock could not be confirmed.Device data was reviewed, and no anomaly was observed.The device was tested on the bench, and the device¿s function was normal.

Brand Name
UNIFY CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9818818
Report Number2938836-2020-01843
Device Sequence Number3068194
Product Code NIK
UDI-Device Identifier05414734504393
UDI-Public05414734504393
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2012
Device Model NumberCD3231-40Q
Device Catalogue NumberCD3231-40Q
Device Lot Number3179102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer02/21/2020
06/01/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date03/12/2020
06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;